Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 258, NWS Tulsa, OK

July 11, 2020Benton County, Arkansas; Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 11, 2020, 7:44 PM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2020, 7:44 PM CDT (00:44 UTC)
Expired
Jul 11, 2020, 8:30 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Benton County, AR, Delaware County, OK

The radar

The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 6:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2598 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS54 KTSA 120044
SVRTSA
ARC007-OKC041-120130-
/O.NEW.KTSA.SV.W.0258.200712T0044Z-200712T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
744 PM CDT Sat Jul 11 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Benton County in northwestern Arkansas...
  Eastern Delaware County in northeastern Oklahoma...

* Until 830 PM CDT.

* At 744 PM CDT, a severe thunderstorm was located 4 miles southeast
  of Honey Creek State Park, moving southeast at 30 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated. This storm is has a history of golfball 
           size hail.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Jay...                            Grove...
  Decatur...                        Colcord...
  Maysville...                      Honey Creek State Park...
  Lake Eucha State Park...          Cherokee City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3664 9462 3650 9462 3650 9454 3631 9443
      3625 9478 3663 9484 3667 9463
TIME...MOT...LOC 0044Z 327DEG 26KT 3654 9472 

HAIL...1.75IN
WIND...70MPH
 
$$
1 follow-up statement
843 
WWUS54 KTSA 120104
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
804 PM CDT Sat Jul 11 2020

ARC007-OKC041-120130-
/O.CON.KTSA.SV.W.0258.000000T0000Z-200712T0130Z/
Benton AR-Delaware OK-
804 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN BENTON AND EASTERN DELAWARE COUNTIES...

At 804 PM CDT, a severe thunderstorm was located 3 miles northwest of
Maysville, moving southeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Jay...                            Decatur...
Colcord...                        Maysville...
Lake Eucha State Park...          Cherokee City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3657 9462 3650 9462 3650 9454 3631 9443
      3625 9478 3655 9482
TIME...MOT...LOC 0104Z 333DEG 23KT 3642 9465 

HAIL...1.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:01 PM CDT, 43 minutes earlier.

Area forecast discussion, Jul 11, 7:01 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
701 PM CDT Sat Jul 11 2020

.DISCUSSION...

The 00Z TAF forecast discussion follows...

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will prevail outside of thunderstorm activity.
Confidence is fairly high that storms will impact the E OK and W
AR terminals at some point thru the first 12 hours of the
forecast. Maintained TEMPO groups and attempted to hit the most
favorable time windows for convection. Expect IFR conditions with
strong wind gusts from any storms tonight. Skies will clear out on
Sunday and winds will switch around to the north behind a cool
front.

Lacy

&&

.PREV DISCUSSION... /Issued 224 PM CDT Sat Jul 11 2020/

..SEVERE WEATHER EXPECTED THIS EVENING ACROSS NE OK/NW AR...

DISCUSSION...
Dangerously hot conditions this afternoon with heat indices
currently in the 110-116 degree range. Update was sent earlier to
expand excessive heat warning, including adding far northwest
Arkansas to the heat advisory.

Next concern will be the potential for significant severe weather
this evening into the overnight hours. Storms are currently
developing this afternoon across northeast Kansas along southward
moving cold front. Thunderstorm activity will continue pushing
south, moving into northeast Oklahoma by early to mid evening
with severe weather expected.

Atmosphere will likely remain very unstable with deep layer shear
increasing to around 50 knots. This environment will initially
support semi-discrete storms, with supercell characteristics,
producing large hail. Thunderstorms will likely quickly congeal
into one or more clusters with the potential for more widespread
damaging winds in the stronger bow segments across northeast
Oklahoma and northwest Arkansas. Greatest severe potential will be
along and north of I-40, however the remainder of the area will
also have at lest some some severe threat. Locally heavy rainfall/
flash flooding will also be possible as PWAT values remain in the
1.7-2.0 inch range. Storms should remain progressive enough however
to keep the flood threat fairly localized. Severe threat will
likely begin to diminish late tonight as storms slowly weaken/push
south of the area.

Actual cold front will be somewhat slow to move through the area
during the day Sunday. Expect hot/humid conditions to redevelop
along and south of I-40 ahead of front during the afternoon. A
few isolated strong to severe thunderstorms may also be possible
across southeast Oklahoma Sunday afternoon with FROPA.

Hot and humid conditions will likely return for much of next week
as large upper ridge shifts east into the southern Plains. Given
the recent rainfall and more expected tonight, increased NBM dew-
points through much of the extended periods with heat indices
back above 105 degrees by Tuesday through the remainder of the
work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  93  70  93 /  70  10  10   0
FSM   74  94  70  94 /  50  20  10  10
MLC   74  96  72  93 /  50  20  10   0
BVO   71  90  68  91 /  80   0  10   0
FYV   70  90  66  90 /  70  10   0  10
BYV   70  90  65  92 /  70  10   0  10
MKO   73  92  70  92 /  50  10  10   0
MIO   70  90  67  92 /  80  10   0   0
F10   73  93  70  93 /  50  10  10   0
HHW   75  98  76  95 /  30  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ058-063-068-069.

     Excessive Heat Warning until 9 PM CDT this evening for OKZ049-
     053>057-059>062-064>067-070>076.

AR...Heat Advisory until 9 PM CDT this evening for ARZ001-002-010-011.

     Excessive Heat Warning until 9 PM CDT this evening for ARZ019-
     020-029.

&&

AVIATION.....30
Hazardous weather outlook, Jul 11, 4:44 PM CDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Tulsa OK
444 PM CDT Sat Jul 11 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
444 PM CDT Sat Jul 11 2020

...SEVERE WEATHER LIKELY THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly north of Highway 412.
	ONSET...After 7 pm.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 pm.
	AREA AT GREATEST RISK...North of I-40.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 7 pm.

DANGEROUS HEAT.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.
	AREA AT GREATEST RISK...Eastern Oklahoma and West Central Arkansas.

DISCUSSION...
Severe weather is expected to develop into northeastern Oklahoma and
northwest Arkansas this evening through early tonight. The primary
threat will be damaging wind gusts up to 70 mph, with a lesser threat
of large hail. There is also a non-zero threat of isolated tornadoes
in areas closer to the Kansas and Missouri borders this evening.

A complex of severe storms is expected to develop over south central
Kansas and north central Oklahoma by early this evening, and will
move southeast across northeast Oklahoma and northwest Arkansas
during the evening and tonight. Very strong instability and strong
wind shear will favor organized and potentially significant severe
weather, perhaps as far south as I-40, with lesser chances to the
south. Thunderstorms will continue to push into southeastern Oklahoma
and west central Arkansas through late tonight.

Dangerous heat is ongoing this afternoon across much of eastern
Oklahoma and west central Arkansas, with heat index values in the 110
to 116 degree range. An Excessive Heat Warning is in effect for much
of the area through 9 pm this evening. Conditions will improve by
late evening as temperatures cool, and thunderstorms begin to push
into the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY...Dangerous Heat Potential.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY through FRIDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Thunderstorms are expected to continue to affect southeastern
Oklahoma and west central Arkansas Sunday morning into the
afternoon, as the cold front slowly passes through the region. There
is a limited risk of severe weather with this activity.

The heat will become the main concern next week, especially Tuesday
through Friday with heat index values in the 100 to 110 degree
range across eastern Oklahoma and western Arkansas during this
time.

weather.gov/tulsa contains additional information.

69

In the hours before

Local storm report, Jul 11, 7:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 N FAIRLAND            36.77N 94.85W
07/11/2020  E1.00 INCH       OTTAWA             OK   EMERGENCY MNGR

&&

LACY
Special weather statement, Jul 11, 7:22 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
722 PM CDT Sat Jul 11 2020

OKZ055-056-061-120045-
Rogers OK-Nowata OK-Washington OK-
722 PM CDT Sat Jul 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST
CENTRAL WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES UNTIL 745 PM
CDT...

At 721 PM CDT, a strong thunderstorm was located 8 miles southeast of
Dewey, moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Nowata...                         Oologah...
Talala...                         Watova...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Oologah be ready to move to a safe place as this
storm appoaches.  Persons in campgrounds should consider seeking
sturdy shelter until this storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Oklahoma.

LAT...LON 3672 9591 3679 9578 3657 9546 3640 9574
TIME...MOT...LOC 0021Z 319DEG 12KT 3672 9581
Local storm report, Jul 11, 7:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             3 SW MIAMI              36.84N 94.92W
07/11/2020  E1.25 INCH       OTTAWA             OK   BROADCAST MEDIA

&&

LACY
Local storm report, Jul 11, 7:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             4 S FAIRLAND            36.69N 94.85W
07/11/2020  E1.75 INCH       OTTAWA             OK   BROADCAST MEDIA

            STORM TRACKER REPORTED GOLFBALL HAIL NEAR THE
            INTERSECTION OF HWY 59 AND 125 SOUTH OF FAIRLAND

&&

LACY
Local storm report, Jul 11, 7:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             10 NW WELCH             36.98N 95.22W
07/11/2020  M2.00 INCH       CRAIG              OK   STORM CHASER

            ALSO REPORTED A TREE WAS SNAPPED AND A POWER LINE DOWN AT
            THE SAME LOCATION NEAR THE OKLAHOMA AND KANSAS BORDER TO
            THE NORTHWEST OF WELCH.

&&

LACY
Local storm report, Jul 11, 7:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     7 E CENTRAILIA          36.80N 95.21W
07/11/2020  M64 MPH          CRAIG              OK   MESONET

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:27 PM CDTSevere Thunderstorm WarningTSABenton33 min
Jul 11, 8:55 PM CDTSevere Thunderstorm WarningTSABenton, Washington35 min
Jul 11, 9:18 PM CDTSevere Thunderstorm WarningTSAWashington12 min
Jul 11, 9:27 PM CDTSevere Thunderstorm WarningTSACrawford, Washington48 min
Jul 11, 9:54 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian51 min
Jul 11, 10:32 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian43 min
Jul 11, 7:22 PM CDTSpecial Weather StatementTSANowata23 min
Jul 11, 7:34 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington41 min
Jul 11, 7:38 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers52 min
Jul 11, 7:55 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes50 min
Jul 11, 8:00 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington30 min
Jul 11, 8:12 PM CDTSevere Thunderstorm WarningTSARogers48 min
Jul 11, 8:21 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner24 min
Jul 11, 8:26 PM CDTSpecial Weather StatementTSARogers34 min
Jul 11, 8:31 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Jul 11, 8:36 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner39 min
Jul 11, 8:46 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner44 min
Jul 11, 9:02 PM CDTSpecial Weather StatementTSAWagoner28 min
Jul 11, 9:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner35 min
Jul 11, 9:13 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more47 min
Jul 11, 9:15 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
Jul 11, 9:34 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner26 min
Jul 11, 9:49 PM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more3 hr
Jul 11, 9:50 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa40 min
Jul 11, 9:56 PM CDTSpecial Weather StatementTSAHaskell, Muskogee49 min
Jul 11, 10:00 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner30 min
Jul 11, 10:02 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington28 min
Jul 11, 10:07 PM CDTFlash Flood WarningTSATulsa3 hr
Jul 11, 10:19 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg41 min
Jul 11, 10:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner, Washington19 min
Jul 11, 10:29 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore46 min
Jul 11, 10:35 PM CDTSpecial Weather StatementTSAOsage, Pawnee25 min
Jul 11, 10:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Jul 11, 10:48 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Jul 11, 10:53 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha52 min
Jul 11, 10:55 PM CDTSpecial Weather StatementTSACreek, Washington50 min
Jul 11, 11:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more45 min
Jul 11, 11:12 PM CDTAreal Flood AdvisoryTSACreek, Osage, Tulsa3 hr
Jul 11, 11:17 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore28 min
Jul 11, 11:19 PM CDTSpecial Weather StatementTSACreek26 min
Jul 11, 11:22 PM CDTSpecial Weather StatementTSARogers23 min
Jul 11, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
Jul 11, 11:44 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha46 min
Jul 11, 11:46 PM CDTSpecial Weather StatementTSARogers29 min
Jul 12, 12:04 AM CDTSpecial Weather StatementTSAChoctaw26 min
Jul 12, 12:10 AM CDTSpecial Weather StatementTSACherokee35 min
Jul 12, 12:15 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Jul 12, 12:22 AM CDTSpecial Weather StatementTSAHughes23 min
Jul 12, 1:07 AM CDTSpecial Weather StatementTSAChoctaw23 min
Jul 12, 3:15 AM CDTHeat AdvisoryTSAChoctaw, Pushmataha16 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.